# SDR DHL2002802511

- Difficulty date: May 17, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 79,074 hours, 29,405 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Part time: 79,074 hours, 29,405 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZ STAB L/E WITH 10 INCH DENT BETWEEN STA XFS 72.500 - 85.000.  PERFORMED MAJOR REPAIR IAW SRM 55-2-1 PG 17.  CUT AFFECTED AREA IAW SRM 55-2-1 PG 17.  FABRICATED FILLER AND DOUBLER IAW SRM 55-2-1 PG 17.  INSTALLED FILLER AND DOUBLER IAW SRM 55-2-1- PG 17.
